ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i5.40
pages 34-48

Approximation of Functions Holding the Lipschitz Conditions on a Finite Segment of the Real Axis by the Poisson–Chebyshev Integrals

Tatyana V. Zhyhallo
Lesya Ukrainka Eastern European National University, Lutsk

要約

Approximation properties of the Poisson–Chebyshev integrals are studied on the classes of the Lipschitz functions, given on a segment of the real axis. Solutions of the mentioned problem are used in the problems of the theory of conservation, retrieval, and transmission of information (global searching systems in the Internet), in the theory of prediction and decision-making, conflict-controlled processes, etc. Asymptotic estimates of the upper limits of the functions deviation holding the Lipschitz condition on a finite segment of the real axis are obtained by the Poisson–Chebyshev integrals.


Articles with similar content:

Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
Solution of One Problem of Control of Parabolic System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Larisa S. Koriashkina
On Approximation of Smooth Functions by L-Splines at a Point
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Zhanna V. Khudaya
Educational Timetable Problem: Formulation and Solving
Journal of Automation and Information Sciences, Vol.44, 2012, issue 12
Vladimir S. Mukha
On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Yuriy I. Kharkevych